# SDR CA100201002

- Difficulty date: January 31, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,503 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Wing
- Part time: 49,560 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT HAD A DUAL AC GENERATOR FAILURE ON DEPARTURE. THE ACFT RETURNED SAFETY TO THE AIRPORT.  SUBSEQUENT INVESTIGATION FOUND 3 SHORTED WIRES AT THE RT REAR SPAR AREA JUST OTBD OF THE FUSELAGE. THE FOLLOWING WIRES FOUND CHAFED & SHORTED : 2421-1001G12A-1, 2421-1003G12C-1 & 2421-2001F12A-1. ALL 3 WIRES SPLICED IAW STD PRACTICES. WIRES SECURED IAW SL-24-010 ON BOTH SIDES. ENGINE RUNS WERE CARRIED OUT THE ACFT RETURNED TO SERVICE. (TC20100201002)
